# SDR TRBA2011043

- Difficulty date: April 25, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 32,182 hours, 32,372 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 06268H3742
- Condition: Delaminated
- Location: Cockpit
- Part time: 7,603 hours, 8,143 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

F/O WINDSHIELD STARTED TO DELAMINATE IN UPPER RT CORNER DURING CRUISE.  POWER FROM RT WINDSHIELD HEATING WAS REMOVED WHICH STOPPED THE SPREADING.  REMOVED AND REPLACED F/O'S FWD WINDSHIELD IAW JIC-56-11-00-RAI-10000, LEAK CHECK GOOD.
